# SDR SWAA2021020446144

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 16,193 hours, 7,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS: EXIT IDENTIFIER ASSY LENS FELL OFF OFF CENTER AISLE LIGHT ASSY / INSTALLED LENS ON SAME- REF 33-51-01 MM- ALL GOOD
